TITLE

On Finite Groups With Some Maximal H-Subgroups

AUTHOR(S)
Wang, L. L.; Wang, A. F.; Chen, G. Y.
PUB. DATE
May 2014
SOURCE
Southeast Asian Bulletin of Mathematics;2014, Vol. 38 Issue 3, p451
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A subgroup H of a finite group G is called an -subgroup of G if the following condition is satisfied: NG(H) ∩ Hg ≤ H,mbox for all g ∈ G. The set of all -subgroups of a group G will be denoted by (G). In this paper, some new results for a finite group to be supersolvable or p-nilpotent are obtained based on the assumption that some maximal subgroups belong to (G).
ACCESSION #
100278578

 

Related Articles

  • Recognition by spectrum for simple classical groups in characteristic 2. Vasil'ev, A.; Grechkoseeva, M. // Siberian Mathematical Journal;Nov2015, Vol. 56 Issue 6, p1009 

    A finite group G is said to be recognizable by spectrum if every finite group with the same set of element orders as G is isomorphic to G. We prove that all finite simple symplectic and orthogonal groups over fields of characteristic 2, except S( q), S(2), O (2), and S( q), are recognizable by...

  • On solutions of a composite equation related to subsemigroups determination. Chudziak, Jacek // Semigroup Forum;Dec2015, Vol. 91 Issue 3, p641 

    We determine the solutions of the functional equation in the class of functions satisfying some natural regularity assumptions. The equation is closely related to the problem of determination of subsemigroups of some semigroups.

  • CAT¹-POLYGROUPS AND PULLBACK CAT¹-POLYGROUPS. DAVVAZ, B.; ALP, M. // Bulletin of the Iranian Mathematical Society;6/ 1/2014, Vol. 40 Issue 3, p721 

    In this paper, we give the notions of crossed polymodule and cat¹-polygroup as a generalization of Loday's definition. Then, we define the pullback cat¹-polygroup and we obtain some results in this respect. Specially, we prove that by a pullback cat¹- polygroup we can obtain a cat¹...

  • On the class of groups with pronormal hall Ï€-subgroups. Guo, W.; Revin, D. // Siberian Mathematical Journal;May2014, Vol. 55 Issue 3, p415 

    Given a set π of prime numbers, we define the class [InlineMediaObject not available: see fulltext.] of all finite groups in which Hall π-subgroups exist and are pronormal by analogy with the Hall classes [InlineMediaObject not available: see fulltext.], [InlineMediaObject not available:...

  • A new characterization of A7 and A8. Asboei, Alireza Khalili; Salehi, Syyed Sadegh; Iranmanesh, Ali // Analele Stiintifice ale Universitatii Ovidius Constanta: Seria M;Nov2013, Vol. 21 Issue 3, p43 

    Let G be a finite group and πe(G) be the set of element orders of G. Let k ∈ πe (G)and mk be the number of elements of order k in G. Set nse(G):={mk|k ∈ πe (G)}. It is proved that An are uniquely determined by nse(An), where n ∈ {4,5,6}. In this paper, we prove that if...

  • On characterization by order and prime graph for alternating groups. Mahmoudifar, A.; Khosravi, B. // Siberian Mathematical Journal;Jan2015, Vol. 56 Issue 1, p125 

    There are some graphs related to the structure of a finite group, e.g. the prime graph, the solvable graph, and the noncommuting graph of a finite group. In this paper, we consider characterization by order and prime graph for alternating groups. In particular, we show that there exists a closed...

  • Finite 2-groups whose nonnormal subgroups have orders at most 2. Zhang, Qinhai; Su, Meijuan // Frontiers of Mathematics in China;Oct2012, Vol. 7 Issue 5, p971 

    In this paper, we classify finite 2-groups all of whose nonnormal subgroups have orders at most 2. Together with a known result, we completely solved Problem 2279 proposed by Y. Berkovich and Z. Janko in Groups of Prime Power Order, Vol. 3.

  • On the Conjugacy Class Sizes of Prime Power Order p-Elements. Zhao, X. H.; Guo, X. Y.; Shi, J. Y. // Southeast Asian Bulletin of Mathematics;2011, Vol. 35 Issue 4, p735 

    Let G be a finite group, p be a set of some primes and q, r be distinct primes with q, r ? p. The purpose of this paper to determine the structure of G under the hypothesis that the conjugacy class sizes of some prime power order p'-elements are p'-number, p-number or t-number, where t = p ? {q,...

  • On the periodic groups saturated by direct products of finite simple groups. II. Lytkina, D. // Siberian Mathematical Journal;Sep2011, Vol. 52 Issue 5, p871 

    We continue the study that was started in [1] of periodic groups saturated with direct products of elementary abelian 2-groups and simple linear groups of dimension 2.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics